Alert archive / Minnesota / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

July 22, 2011Lac qui Parle County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jul 22, 2011, 8:47 PM CDT for Lac qui Parle County, Minnesota. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2011, 8:47 PM CDT (01:47 UTC)
Expired
Jul 22, 2011, 10:00 PM CDT
In force
73 min
Issued by
NWS Twin Cities, MN

County Lac qui Parle County, MN

The radar

The Sioux Falls radar (KFSD), 168 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2607 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2607 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

360 
WWUS83 KMPX 230147
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT FRI JUL 22 2011

MNZ054-056-064-230300-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-
847 PM CDT FRI JUL 22 2011

...THUNDERSTORMS MOVING INTO CHIPPEWA...LAC QUI PARLE AND YELLOW 
MEDICINE COUNTIES THROUGH 1000 PM CDT...

AT 840 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A CLUSTER OF  
STRONG THUNDERSTORMS 3 MILES SOUTH OF MADISON...OR 11 MILES EAST OF 
MARIETTA. THIS STORM WAS MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM. A QUICK 1 TO 2 INCHES OF RAIN IS POSSIBLE 
WITH THESE STORMS.  

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MADISON.
  CERRO GORDO.
  DAWSON.
  BOYD.
  WATSON.
  MONTEVIDEO.
  BOYD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STREET FLOODING IS ALSO POSSIBLE. 
&&

LAT...LON 4511 9563 4478 9570 4481 9631 4509 9632
TIME...MOT...LOC 0145Z 276DEG 17KT 4496 9616

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 22, 6:54 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 22, 6:54 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
654 PM CDT FRI JUL 22 2011

.MESOSCALE UPDATE...

THE LOW-LEVEL MOISTURE TRANSPORT...CONVERGENCE...AND FRONTOGENESIS
MENTIONED IN EARLY DISCUSSION HAVE TRIGGERED THUNDERSTORMS ACROSS
FAR EASTERN SD AND FAR WESTERN MN. THE MAIN FOCUS IN THE LOW-
LEVELS SEEMS TO BE THE SYNOPTIC WARM FRONT WHICH IS BETTER
DEFINED IN EASTERN AND CENTRAL SD. DEEP LAYER SHEAR OF NEAR 40 KTS
HAS BEEN ENOUGH FOR ORGANIZATION SUPPORTING SUSTAINED UPDRAFTS.
BUT WITH A SLOW-MOVING NORTHWARD BOUNDARY AND PERPENDICULAR MID-
LEVEL FLOW...THE STORM MOTIONS HAVE BEEN VERY SLOW ALSO LEADING TO
HEAVY RAINFALL IN FAR EASTERN SD. THIS WILL BE THE PRIMARY THREAT
WITH ANY STORMS THAT DO WORK INTO THE FAR WESTERN/NORTHWESTERN
COUNTIES...THOUGH CANNOT RULE OUT SOME SPORADIC LARGE HAIL. THE
TORNADO THREAT INCREASES IMMEDIATELY TO THE WEST OF THE
AREA...WITHIN THE TORNADO WATCH. ON THE REGIONAL SCOPE...THE
CUMULUS CLOUD STREETS AND ACCAS FROM THE ONGOING ACTIVITY IN FAR
EASTERN MT ALL THE WAY INTO CENTRAL MN MAY BE SHOWING THE ROUTE
THAT THE THUNDERSTORM COMPLEX/ES/ TAKE LATE TONIGHT. IN OTHER
WORDS...GENERALLY ALONG INTERSTATE 94.

&&

.PREV DISCUSSION...
/ISSUED 200 PM CDT FRI JUL 22 2011/

SOME CONVECTION HAS SLOWLY SPREAD INTO SOUTHWEST AND SOUTH CENTRAL
AREAS OF MN TODAY AHEAD OF A SHORT WAVE OVER NEBRASKA. SPC
ANALYSIS ACTUALLY HAS A CLOSED H7 LOW AND SOME CIRCULATION IS SEEN
IN THE VISIBLE IMAGERY NEAR KYKN. THIS FEATURE IS BEING SUPPRESSED
ACROSS FAR SOUTHERN MN AND IA THROUGH EARLY THIS EVENING AS A SHORT
WAVE RIDGE MOVES IN FROM SD. NAM LOW LEVEL MOISTURE TRANSPORT...
MOISTURE FLUX AND FRONTOGENESIS ARE FOCUSED ACROSS OUR FAR
SOUTHERN AND WESTERN AREAS OF THE MN CWA THROUGH THIS EVENING. THE
12Z 4KM SPC WRF AND WELL AS THE MPX WRF INDICATE SPOTTY CONVECTION
IN THESE AREAS THROUGH THE EVENING WHICH SEEMS PLAUSIBLE. SHEAR
VALUES ARE LOW AND BELIEVE ONLY AN ISOLATED SEVERE STORM OR TWO
IS POSSIBLE THROUGH SUNSET. THERE IS SOME CONCERN ON THE RAINFALL
RATES IN FAR SOUTHERN MN THIS EVENING IF MORE THAN SPOTTY
CONVECTION DEVELOPS. THIS IS DUE TO A TROPICAL CONNECTION SEEN IN
WATER VAPOR IMAGERY FROM AZ/NM INTO IA/FAR SOUTHERN MN ATTM.

OVERNIGHT BECOMES A DIFFERENT STORY AS A SHORT WAVE IN THE
NORTHERN ROCKIES MOVES INTO THE NORTHERN PLAINS. SHORT TERM
GUIDANCE IS IN AGREEMENT THAT A LINE OF STRONG TO SEVERE STORMS
WILL DEVELOP AND MOVE EASTWARD ACROSS THE DAKOTAS OVERNIGHT. THESE
STORMS MAY BE INTO OUR WESTERN/NORTHERN CWA BEFORE DAYBREAK.
LIKELY POPS USED IN THESE AREAS AS THE NIGHT PROGRESSES. IN
ADDITION...OTHER SCATTERED STORMS ARE EXPECTED TO DEVELOP ACROSS
THE REMAINDER OF THE CWA AS LOW LEVEL THETA-E ADVECTION INCREASES.

THE SHORT WAVE WILL CONTINUE MOVING EAST ON SATURDAY...DRIVING AN
AREA OF SURFACE LOW PRESSURE ACROSS THE MN CWA DURING THE DAY AND
ACROSS THE WI CWA SATURDAY NIGHT. VERY UNSTABLE CONDITIONS ARE
INDICATED FOR TOMORROW WITH SFC-1KM SHEAR VALUES QUITE HIGH ALONG
AND NORTH OF A WARM FRONT IN CENTRAL MN. LOCAL TORNADO
PROBABILITIES ARE ALREADY IN THE 60-80 PERCENT RANGE IN THIS AREA.
DEPENDING ON THE OUTCOME OVERNIGHT WITH THE CONVECTION FROM THE
DAKOTAS...WE MAY HAVE QUITE THE BOUNDARY SET UP ON SATURDAY. OTHER
STRONG TO SEVERE STORMS SHOULD DEVELOP IN THE AFTERNOON ALONG A
COLD FRONT TRAILING SOUTH FROM THE LOW ACROSS WEST CENTRAL AND
SOUTHWEST MN AND SPREAD EAST INTO WI OVERNIGHT. SREF CALIBRATED CG
LIGHTNING STRIKES OF 100 OR MORE ARE HIGH OVER EAST CENTRAL MN AND
WEST CENTRAL WI IN THE 00Z-03Z TIME FRAME. EXCELLENT CONTINUITY
OVER THE LAST 8 RUNS OF THE SREF WITH THIS FEATURE.

SOME REAL RELIEF COMES OUR WAY SUNDAY INTO MONDAY IN THE WAKE OF
THE COLD FRONT. DEW POINTS DROP BACK INTO THE 50S AND 60S ALONG
WITH TEMPERATURES NEAR SEASONAL LEVELS. THE BREAK WILL BE SHORT
LIVED HOWEVER...AS YET ANOTHER SHORT WAVE MOVES EAST FROM THE
PACIFIC NORTHWEST. THIS WILL LIKELY DRIVE A FRONT INTO THE CWA
FROM WEDNESDAY INTO THURSDAY. HOWEVER...THE FRONT IS NOT EXPECTED
TO GET MUCH FURTHER SOUTH THAN CENTRAL WI AND SOUTHERN MN AS THE
FLOW ALOFT BEGINS TO PARALLEL THE FRONT. TO MAKE MATTERS
WORSE...PW VALUES ARE PROGGED TO CLIMB ABOVE 2.25 INCHES...WHICH
WE KNOW IS CERTAINLY POSSIBLE. SIMULATED WATER VAPOR IMAGERY ALSO
SHOWS THAT A TROPICAL CONNECTION ONCE AGAIN REESTABLISHES ITSELF
FROM THE SOUTHWEST U.S. INTO THE UPPER MISSISSIPPI VALLEY...
BRINGING A RETURN THREAT FOR MORE TROPICAL DOWNPOURS/FLOODING.

&&

.AVIATION... /00Z TAF ISSUANCE/

THE PRIMARY CONCERN WITH AVIATION IS THUNDERSTORM CHANCES...WHICH
FOR MOST OF THE TAF SITES APPEARS TO BE MOST PROBABLE NEAR
DAYBREAK AND JUST AFTER TOMORROW MORNING...AND THEN AGAIN LATE
TOMORROW AFTERNOON INTO THE EVENING. BECAUSE OF AN INCREASINGLY
UNSTABLE ATMOSPHERE...BOTH OF THESE PERIODS COULD HAVE STRONG
STORMS...WITH GUSTY WINDS AND LARGE HAIL. THROUGH THE
EVENING...THE MAIN FOCUS FOR STORMS IN THE IMMEDIATE REGION WILL
BE IN THE EASTERN DAKOTAS AND FAR WEST CENTRAL MN. THERE IS A
SMALL CHANCE OF SEEING A COUPLE STRAY SHOWERS FURTHER EAST ACROSS
CENTRAL MN AND THE TWIN CITIES AREA. CONFIDENCE IN THIS IS LOW
THOUGH. LATE TONIGHT...THUNDERSTORMS EVOLVING OUT OF EASTERN MT
NOW SHOULD TRAVERSE ND AND LIKELY DEVELOP INTO WESTERN MN. THESE
WILL BE THE STORMS THAT MAY NEAR AREA AIRPORTS AROUND DAYBREAK.
THESE MAY SHIFT WINDS TEMPORARILY WESTERLY AND MAKE THEM GUSTY.
THE MOST FAVORED SITES TO SEE THE STRONGER STORMS WOULD BE AXN AND
STC. FROM LATE MORNING INTO THE AFTERNOON IT WOULD SEEM THAT THE
BETTER PROBABILITIES OF STORMS WOULD BE IN CENTRAL MN INTO WESTERN
WI...BEFORE THE ENTIRE AREA SEES THE POSSIBILITY LATER IN THE DAY
WITH A COLD FRONT APPROACHING. TOMORROW EVENING SHOULD SEE
THUNDERSTORMS MOVING EAST ACROSS EASTERN MN INTO WESTERN WI...SOME
OF WHICH MAY WELL BE SEVERE.

WINDS WILL BE SOMEWHAT LIGHT AND VARIABLE THIS EVENING AT EASTERN
AND NORTHERN TAF SITES...POTENTIALLY LEADING TO LIGHT FOG
DEVELOPMENT AFTER DARK. TOMORROW SOME WIND GUSTS ARE LIKELY AS A
WARM FRONT MOVES NORTH AND SHIFTS THE WINDS MORE SOUTHERLY. ANY
STORMS THAT PASS OVER AIRPORT ARE FAVORED TO HAVE SOME GUSTY
WINDS.

MSP...SOME NEARBY TCU CANNOT BE RULED OUT AT ANY TIME TONIGHT. BUT
THE MAIN EMPHASIS SHOULD BE NEAR AND JUST AFTER DAYBREAK.
OTHERWISE...THE WIND DIRECTION WILL VARY SOMEWHAT THROUGH THE
SOUTHEAST QUADRANT OF THE WIND COMPASS TONIGHT. GUSTS ARE FAVORED
DURING THE AFTERNOON POTENTIALLY UP TO 20 KTS. THE CONFIDENCE IN
STORMS DURING THE MORNING IS AROUND 50 PERCENT AT THIS TIME.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.

&&

MTF/RAH/MTF
Hazardous weather outlook, Jul 22, 1:03 PM CDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
103 PM CDT FRI JUL 22 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
231815-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
103 PM CDT FRI JUL 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON
AND EVENING ACROSS THE FORECAST AREA. THE MAIN WEATHER HAZARD WILL
BE HEAVY RAINFALL.

MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS THE AREA LATE
TONIGHT AS A WARM FRONT LIFTS INTO THE AREA. SOME OF THESE STORMS
COULD PRODUCE HEAVY RAINFALL AND A FEW COULD BECOME SEVERE. IN
ADDITION...HEAT INDEX VALUES THIS AFTERNOON WILL AVERAGE BETWEEN
95 AND 105 DEGREES ACROSS MUCH OF SOUTHERN AND WEST CENTRAL
MINNESOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING.
A WARM FRONT WILL EXTEND ACROSS SOUTHERN MINNESOTA INTO CENTRAL
WISCONSIN WITH A VERY UNSTABLE ATMOSPHERE NEAR AND SOUTH OF THE
FRONT. A COLD FRONT WILL TRACK INTO WESTERN MINNESOTA SATURDAY
EVENING REACHING WEST CENTRAL WISCONSIN EARLY SUNDAY MORNING.
SEVERE THUNDERSTORMS ARE ALSO POSSIBLE ALONG AND AHEAD OF THE COLD
FRONT. SOME ADDITIONAL HEAVY RAINS ARE ALSO POSSIBLE.

THUNDERSTORMS MAY RETURN TO THE AREA BY MID WEEK.

IN ADDITION...HEAT INDEX VALUES WILL ALSO INCREASE TO 100 TO 105
DEGREES FOR A FEW HOURS ON SATURDAY...MAINLY ACROSS SOUTHERN
MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT...AND
ESPECIALLY SATURDAY AFTERNOON AND EVENING.

JLT

In the hours before

Special weather statement, Jul 22, 7:55 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
755 PM CDT FRI JUL 22 2011

MNZ054-230145-
LAC QUI PARLE-
755 PM CDT FRI JUL 22 2011

...THUNDERSTORMS MOVING INTO LAC QUI PARLE COUNTY THROUGH 845 PM
CDT...

AT 750 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A CLUSTER OF
STRONG THUNDERSTORM NEAR NASSAU. THESE STORMS WERE MOVING EAST AT 15
MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM. A QUICK 1 TO 2 INCHES OF RAIN IS POSSIBLE
WHICH COULD CAUSE LOCAL STREET FLOODING.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  NASSAU.
  BELLINGHAM.
  MADISON.
  LOUISBURG.
  CERRO GORDO.
  DAWSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF
A WARNING IS ISSUED.

&&

LAT...LON 4523 9646 4514 9604 4482 9586 4482 9646
TIME...MOT...LOC 0054Z 267DEG 15KT 4506 9642
Special weather statement, Jul 22, 8:47 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
847 PM CDT FRI JUL 22 2011

MNZ054-056-064-230300-
CHIPPEWA-LAC QUI PARLE-YELLOW MEDICINE-
847 PM CDT FRI JUL 22 2011

...THUNDERSTORMS MOVING INTO CHIPPEWA...LAC QUI PARLE AND YELLOW
MEDICINE COUNTIES THROUGH 1000 PM CDT...

AT 840 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A CLUSTER OF
STRONG THUNDERSTORMS 3 MILES SOUTH OF MADISON...OR 11 MILES EAST OF
MARIETTA. THIS STORM WAS MOVING EAST AT 20 MPH.

HAIL UP TO NICKEL SIZE...WINDS UP TO 50 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM. A QUICK 1 TO 2 INCHES OF RAIN IS POSSIBLE
WITH THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MADISON.
  CERRO GORDO.
  DAWSON.
  BOYD.
  WATSON.
  MONTEVIDEO.
  BOYD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

STREET FLOODING IS ALSO POSSIBLE.
&&

LAT...LON 4511 9563 4478 9570 4481 9631 4509 9632
TIME...MOT...LOC 0145Z 276DEG 17KT 4496 9616

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:11 PM CDTSevere Thunderstorm WarningMPXStevens30 min
Jul 22, 7:55 PM CDTSpecial Weather StatementMPXLac qui Parle50 min
Jul 23, 3:56 AM CDTHeat AdvisoryMPXBlue Earth, Brown, Faribault, Freeborn, Goodhue, Le Sueur and 7 more11 hr
Jul 23, 4:38 AM CDTSpecial Weather StatementMPXDouglas, Pope, Stevens67 min
Jul 23, 4:48 AM CDTSevere Thunderstorm WarningMPXDouglas42 min
Jul 23, 5:21 AM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Pope, Stearns, Todd54 min
Jul 23, 6:21 AM CDTSpecial Weather StatementMPXBenton, Kandiyohi, Meeker, Mille Lacs, Morrison, Sherburne and 1 more69 min
Jul 23, 7:39 AM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Kanabec, McLeod, Meeker and 5 more51 min
Jul 23, 8:27 AM CDTSpecial Weather StatementMPXCarver, Scott48 min
Jul 23, 8:46 AM CDTSevere Thunderstorm WarningMPXCarver, Le Sueur, Rice, Scott44 min
Jul 23, 9:17 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Rice, Scott, Steele58 min
Jul 23, 10:09 AM CDTSevere Thunderstorm WarningMPXGoodhue51 min
Jul 23, 1:04 PM CDTSpecial Weather StatementMPXPope56 min
Jul 23, 1:53 PM CDTSpecial Weather StatementMPXStearns52 min
Jul 23, 1:55 PM CDTSpecial Weather StatementMPXBenton35 min
Jul 23, 2:34 PM CDTSpecial Weather StatementMPXSherburne41 min
Jul 23, 3:08 PM CDTSpecial Weather StatementMPXSherburne37 min
Jul 23, 4:03 PM CDTSpecial Weather StatementMPXRamsey, Washington57 min
Jul 23, 9:23 AM CDTSpecial Weather StatementMPXSaint Croix67 min
Jul 23, 5:42 PM CDTSpecial Weather StatementMPXEau Claire, Pepin63 min

Nearby

Special Weather Statements in Minnesota, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.